# SDR DALA2018081004976

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Dented
- Location: Bs 334-336
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE RT CUSP WEB,  BS 334 TO 336,  BETWEEN LBL 51 AND 54 IN THE PAX CABIN.  DAMAGED AREA WAS REPAIRED IAW SRM 53-00-01, FIG 2, VOL L.
